# SDR GTIA2022071136516

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 16,631 hours, 7,439 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, AFT FA'S NOTICED ROTTEN EGG ODORS IN ROW 30 & AFT GALLEY-PERFORMED ISOLATION OF PACKS WITH ENGS OPERATION,  INSPECTED INLET AND EXHAUST ON BOTH ENG'S AND BOTH PACKS, NO ODOR NOTED IN CABIN OR AFT GALLEY, NO ODOR NOTED FROM ENGS ALL PERFORMED IAW 05-50-00-810-831-A OK FOR SERVICE
